# SDR QMLD20111192661

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N159LM
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 7544
- Aircraft time: 4,515 hours, 14,624 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin Panel
- Part number: 1173040338
- Condition: Cracked
- Location: Tailboom
- Part time: 4,515 hours, 14,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM VERTICAL FIN OUTER SKIN WAS CRACKED AT THE TAIL ROTOR GEAR BOX CASTING ACCESS PANEL.
